This Vomiting side effect was reported by a consumer or non-health professional from COUNTRY NOT SPECIFIED. A 18-year-old patient (weight:NA) experienced the following symptoms/conditions: acne. The patient was prescribed Solodyn Er Tablet 80 Mg ( Tablet) (dosage: 1 In 1 D, Oral), which was started on NS. Concurrently used drugs: NA. When starting to take Solodyn Er Tablet 80 Mg ( Tablet) the consumer reported the following symptoms:
Antinuclear Antibody Increased
Alanine Aminotransferase Increased
These side effects may potentially be related to Solodyn Er Tablet 80 Mg ( Tablet).
This is a Solodyn side effect report of a 17-year-old patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: acne, who was treated with Solodyn (dosage:Once Daily, Oral, start time: Dec 01, 2007), combined with:
Topical Formulations For Acne
, and developed a serious reaction and a Vomiting side effect. The patient presented with:
which developed after the beginning of treatment. The patient was hospitalized. This side effect report can indicate a possible existence of increased vulnerability to Solodyn treatment in patients suffering from acne, resulting in Vomiting.
A 45-year-old female patient (weight: NA) from UNITED STATES with the following symptoms: erythema,skin disorder,wound secretion started Solodyn treatment (dosage: 90 Mg Daily Oral) on Oct 13, 2008. Soon after starting Solodyn treatment, the consumer experienced several side effects, including:
White Blood Cell Count Decreased
. Concurrently used drugs: NA. This finding indicates that some patients can be more vulnerable to developing Solodyn side effects, such as Vomiting.
A patient from UNITED STATES was prescribed and started Solodyn on Feb 28, 2007. Patient felt the following Solodyn side effects: aphagia, eye swelling, gastrooesophageal reflux disease, odynophagia, pharyngeal oedema, productive cough, rash, vomiting Additional patient health information: male , 22 years of age, weighting 204.0 lb, The consumer reported the following symptoms: was diagnosed with
Solodyn Vomiting Causes and Reviews
Nausea is an uneasy or unsettled feeling in the stomach together with an urge to vomit. Nausea and Vomiting, or throwing up, are not diseases. They can be symptoms of many different conditions. These include morning sickness during pregnancy, infections, migraine headaches, motion sickness, food poisoning, cancer chemotherapy or other medicines.
For Vomiting in children and adults, avoid solid foods until Vomiting has stopped for at least six hours. Then work back to a normal diet. Drink small amounts of clear liquids to avoid dehydration.
Nausea and Vomiting are common. Usually, they are not serious. You should see a doctor immediately if you suspect poisoning or if you have
Vomited for longer than 24 hours
Blood in the vomit
Severe abdominal pain
Headache and stiff neck
Signs of dehydration, such as dry mouth, infrequent urination or dark urine
Solodyn Vomiting Reviews
Tue, 28 Feb 2012
Solodyn can cause hair loss. It did for me. I was on it for a year, felt a numbing pain near back of my head where hair loss had started. Stopped taking it, pain went away within a week, but hairloss continued. A significant amount has fallen out. 2 years later after not taking, I have seen sprouts and hair regrowth but not near sufficient to replace the hair lost.
Mon, 30 Sep 2013
I just started taking Solodyn about 3 days ago. I do have anxiety already but since I've taken it.. Last night I had an extreme mental break down with an overwhelming amount of anxiety and not knowing what was Wrong. Not wanting to be with anyone or talk to anyone and strong feelings of fatigue and shakiness as well as fast heart rate and nausea. I'm not sure what to do now. I just want the overwhelming feeling of fear and anxiety to go away
Thu, 26 Jan 2012
i have been taken Solodyn for about 6months and my entire face was covered with severe acne before i started taken these pills. it took about 3 months to see results. as of now i had not 1 bump/etc on my face totally clear. i have not expericenced any side effets this far. no one is the same and this drug will affect everyone differently. i have 4 months refills left and back to the dermtatologist to see if she wants to keep me on the Solodyn. my only concern is if she decides to take me off the drug will my acne come back. good luck to everyone!!
Thu, 23 Apr 2009
I was given Solodyn for 11 months to treat acne and ended up with lupus-like syndrom, hepatitis. vasculitis. I am under care of multiple physicians at UCLA taking prednisone, actonel, plaquinel and after 5 months I am still not in remission.
Tue, 28 Oct 2008
My daughter had a reaction known as Steven Johnson
Syndrome. It is a raised hive like rash and painful swollen joints.
Fri, 15 May 2009
I've only been taking it the past few days and I've noticed not soon after it literally knocks me out, and I sleep out cold for at least a good 3-4 hours.
Mon, 10 Aug 2009
after a few days on Solodyn I realized it was making me very sleepy. I could not stay awake for very long.
Sun, 15 May 2011
I am an athlete, so i sweat a lot! Sense I sweat I got little bumps and acne on my back and on my face! So I went to the dermatologist and she prescribed me Solodyn. I took Solodyn for 2 months and I didn't think I had any side effects from the medicine. 16 days after starting the medicine, I produced a shoulder injury (which we though was from over use) and nothing seemed to help it! I went to physical therapy,iced it everyday, eventually I had to get an injection in my shoulder,(which should have knocked it out completely), but it didn't! I got off the medicine because i ran out and didn't have time to get another prescription. My shoulder injury eventually resided on it's own because the physical therapy didn't seem to do much good! A month later I started back on Solodyn. 8 days later my knee blew up like a balloon! My knee was so big I couldn't walk at all, and it was very painful. I ended up having to get my knee aspirated and they got 58cc of fluid out of my knee. Everything was fine after that. 3 days later, my other knee swole up just like the last one did. I had to get that one aspirated too and the also got 58cc of fluid out of that one! After that all the swelling subsided and everything was normal for about a week and all the sudden my ankle began to swell. My ankle went away on it's on but we scheduled an appointment with the dr. because the swelling in my knees came back. I began to tell the dr. all of my symptoms and right away he knew what it was, it was the Solodyn. I'm thankful I went to the dr. when I did because he has had MANY cases of this in teenagers, some having to be hospitalized. I have been off Solodyn for about 3 weeks now and my joints still swell and sometime the pain is so bad I can't walk. So i have to sit and wait for the drug to run it's course! It helped my skin but It's not worth the side effects! It's a very strong drug and I do not agree it should be used on teens for acne, because of all the risks it comes with.
Mon, 12 Apr 2010
Dose anyone know if Solodyn can cause your hair to fall out???
Sat, 05 Jun 2010
Yes it can cause hair loss, as it did for me. I was on this pill for a year when it started to really cause serious hair loss. Stopped taking it soon after, 4 months ago, but i am still seeing loss of hair on an almost daily basis.